hi lovey=) it's been a confusing couple of days my girl. you were just staying pretty much the same, no real changes, until today. today was not your best day and i'm so sad we weren't there for it (mommy hates mondays when we have to be back in richmond). i want to be there and put my hand on your sweet head and kiss the corner of your eyes-that's my favorite place to kiss you. so there are a few things that are going well-you are taking full feedings of breast milk through your little tube going from your mouth to your tummy. this has enabled them to change all of your medications (except fentanyl) to the oral route, intsead of through your iv. but you're still having a tough time withdrawing from fentanyl, your narcotic pain medicine. saturday was no fun for you. you are now on methadone to help you wean from fentanyl, so they came down pretty fast on the fentanyl thinking the methadone would prevent you from having withdrawal symptoms. not true, my love. you were crying and throwing up all day. it broke our hearts and i can't even imagine how miserable that was for you. they eventually increased your fentanyl again, and you were a pretty happy girl for a couple of days. they seemed confused by you, not sure what was causing what, which action to take next, etc. it seemed like we were at a standstill and things were just a little hazy. the staff at uva has definitely been outstanding-we have no complaints, and we know that these little periods of ups and downs are part of the whole course...but it's been no fun to watch this part of your little journey. so tonight they told me that this afternoon you went through a rough patch and they changed some things with you. they suctioned your throat and then your heart rate and oxygenation dropped very low. you started working really hard to breathe and your blood gases were not quite right. they said you just didn't look well at all and they thought for a minute that they would have to re-intubate you (and you would've been back on that ventilator that uses the tube going down your throat). instead of that, they changed your cpap to the biphasic kind that gives you a rate of breaths per minute (before you were just taking breaths on your own and the machine gave you some extra pressure to hold your alveoli open....now it's making sure you breathe a certain amount of times per minute). they thought you could be septic (infection in your blood) so they drew blood cultures from you and started you back on antibiotics (which had just gotten stopped yesterday). they have checked you a few times before for sepsis, and you've never had it, so hopefully this will be the same. my heart is so sad my sweet girl-i want to be beside you so bad for you to hold my little finger. you like holding things-yesterday i walked in to see you and you were holding on to the bar of your little crib while you slept=) it was very cute and it made me think you were gonna be a snuggler like your parents=) your nurse said you were better now-sleeping peacefully with the changes they made. they had doubled your methadone dose before they decreased your fentanyl today, and they wondered if you were just "snowed" by all the pain medication that would also sedate you, and maybe this contributed to your problems today. so they've decreased the fentanyl which scares me too. you have been getting sick every time they decrease the fentanyl, but hopefully the methadone will help this time. i pray that God would save you. i pray that He would help your daddy and me continue to trust Him and patiently pray for you. i pray that He would continue to hold you so close to Him. i love you my girl. i am so sad without you.
Installing A Subway Tile Backsplash For $200
8 hours ago